# SDR UALA2013032501835

- Difficulty date: March 24, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 89,750 hours, 10,854 cycles
- Engine: Pwa PW4056
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 100576
- Condition: Surges
- Location: Nr 4 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 4 ENGINE BLEED SURGES EPR AT FL 400 SURGES BETWEEN 1.17 - 1.26.  ACCOMPLISHED HIGH POWER RUN AT 1.20 EPR NO FLUCTUATION IN POWER SETTING.
